Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Swollen limbs after taking iron supplement. Normal side effect? Also take vitamin D supplements

Hello Doctor, I have been prescribed with an iron supplement recently. I take a prescribed dose after an evening meal. I observe and feel a swelling on my limbs the following morning. Is it a normal side effect of the supplement or should I see my GP again? I am also asked to take Vitamin D supplements alongwith iron supplements . can this cause an issue? Many thanks, meha
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

You should bring this to notice of your doctor.This is not typical side effect.But leg swelling in iron deficiency can be due to anemia or compromised heart function as well.So it's always better to get this evaluated.

Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor